| Model Number |
FX4514SWC |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
09/03/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx4514swc was removed on (b)(6) 2019 due to loss of osseointegration 1 year and 11 months after implantation.The patient has history of tobacco use.The patient required bone augmentation for the operation.The patient has recovered without complications.